How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
36528250
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

I woke up last Thursday, September 1st @ 4 am in the morning

Customer Question

Hi,
I woke up last Thursday, September 1st @ 4 am in the morning with severe bilateral pain on top of my eyeballs. It's the only way I can explain it. I started pacing and feeling nauseous as well as back pain and calf pain. This last for most of the day and came back Friday am driving to work. No pain over the weekend but now I am experiencing pain between my eyes where the ethmoid sinsues are with nausea. I took Flonase, simple saline, 600 mg of ibuprofen and eucalyptus oil to help with the pain which it has not. Should I be concerned this is something far more serious. what are the possibilities?
Submitted: 6 months ago.
Category: Eye
Expert:  Dr. David replied 6 months ago.

This is Dr. David

I am sorry you are having these pains.

you could be suffering from sinus inflammation or bacterial sinus infection causing these headaches.

you may need more allergy medications if the flonase is not enough

signs of sinus infection can be runny nose, sinus pressure, stuffiness, difficulty breathing, headaches, sinus tenderness when you press on the cheeks or forehead between the eyes. those are where your frontal sinuses are.

you may benefit from taking allegra 180mg daily or claritin or zyrtec.

the Flonase can take several days to start working to help decrease sinus inflammation.

bad sinus infections can require a course of antibiotics for treatment as well.

you could be having migraine headaches as well, or dehydration, or caffeine withdraw headaches.

let me know if you have other questions.

Customer: replied 6 months ago.
is it possible for it to be a brain aneurysm?
Expert:  Dr. David replied 6 months ago.

no, your symptoms would not be from a brain aneurysm.

Customer: replied 6 months ago.
why isn't the ibuprofen not touching the pain? Sorry, I'm just really nervous since I haven't experienced these pains before and the meds to seem to be touching the pain.
Expert:  Dr. David replied 6 months ago.

you may need a course of antibiotics if you have a sinus infection

you may need migraine headache medications like imitrex or topamax to help your headaches if you have a migraine.

did you have those other symptoms of sinus infection which I mentioned?

Related Eye Questions